Wendelin Werner의 정보

수상나이 38
출생년도 1968
사망년도
출생지 Germany
현재소속 University of Paris–South
관련출판물
시상내역
Other Award
연구단행본
연구실적 [자세히 보기]
연구논문

1. Sur les singularités des temps locaux d'intersection de mouvement brownien plan, Annales de l'Institut Henri Poincaré, 29, 391-418 (1993)

2. Sur la forme des composantes connexes du complémentaire de la courbe brownienne plane, Probablity Theory and Related Fields, 98, 307-337 (1994) (the corresponding anouncement has appeared in C. R. Acad. Sci. Paris Ser. I Math. 314 (1992), 947--950).

3. Sur l'ensemble des points autour desquels le mouvement brownien plan tourne beaucoup, Probability Theory and Related Fields, 99, 111-142 (1994)

4. Etude asymptotique du rayon du plus grand disque recouvert par la saucisse de Wiener plane, en collaboration avec Thierry Meyre (Université Paris 7), Stochastics, 48, 45-59 (1994)

5. Comportement asymptotique du nombre de tours effectués par la trajectoire brownienne plane, en collaboration avec Jean Bertoin (CNRS), Séminaire de Probabilités XXVIII, Lecture Notes in Math. 1583, Springer, 164-171 (1994)

6. Asymptotic windings of planar Brownian motion revisited via the Ornstein-Uhlenbeck process, en collaboration avec Jean Bertoin (CNRS), Séminaire de Probabilités XXVIII, Lecture Notes in Math. 1583, Springer 138-152 (1994)

7. Rate of explosion of the Amperean Area of the planar Brownian loop, Séminaire de Probabilités XXVIII, Lecture Notes in Math. 1583, Springer, 153-163 (1994)

8. Formule de Green, lacet brownien plan et aire de Lévy, Stochastic Processes and their applications, 57, 225-245 (1995).

9. On the occupation times of cones by Brownian motion, en collaboration avec Thierry Meyre (Université Paris 7), Probability Theory and related fields, 101, 409-419 (1995)

10. On Brownian disconnection exponents, Bernoulli, 1, 371-380 (1995).

11. Asymptotics for occupation times of half lines by stable processes and perturbed reflecting Brownian motion, en collaboration avec Zhan Shi (Université Paris 6), Stochastics, 55, 71-85 (1995)

12. Some remarks on perturbed reflecting Brownian motion, Séminaire de Probabilités XXIX, Lecture Notes in Math. 1613, Springer, 37-43 (1995)

13. On windings of multidimensional reflected Brownian motion, en collaboration avec Ellen Toby (Texas A&M University), Stochastics, 55, 315-327 (1995)

14. Beurling's projection Theorem via linear Brownian motion, Mathematical Proceedings of the Cambridge Philosophical Society 119, 729-738 (1996).

15. No triple point of planar Brownian motion is accessible, en collaboration avec Krzysztof Burdzy (University of Washington), Annals of Probability 24, 125-147 (1996).

16. Non-colliding Brownian motions on the circle, en collaboration avec David Hobson (Université de Bath), Bull. London Math. Society, 28, 643-650 (1996).

17. Stable windings en collaboration avec Jean Bertoin, Annals of Probability 24, 1269-1279 (1996)

18. Bounds for disconnection exponents, Electronic Communications in Probability, 1, 19-28 (paper no.4) (1996)

19. Simulations and conjectures for disconnection exponents, en collaboration avec Emily Puckette (Occidental College, Los Angeles), Electronic Communications in Probability , 1, 49-64 (paper no.6) (1996)

20. Tied favourite edges for simple random walk, en collaboration avec Balint Tóth (Math. Institute, Budapest), Comb. Prob. Comp., 6, 358-369 (1997)

21. Asymptotic behaviour of disconnection and non-intersection exponents, Probability Theory and related Fields, 108, 131-152 (1997)

22. Perturbed Brownian motions, en collaboration avec Mihael Perman (Un. of Ljubljana), Probability Theory and related Fields, 108, 357-383 (1997)

23. Avoiding-probabilities for Brownian snakes and super-Brownian motion, en collaboration avec Romain Abraham (Un. Paris 5), Electronic Journal of Probability , 2, paper no.3, 1-27 (1997)

24. The true self-repelling motion, en collaboration avec Bálint Tóth (Math. Inst. Budapest), Probability Theory and Related Fields, 111, 375-452 (1998) (paper.ps.gz)

25. On some coalescing and annihilating systems, en collaboration avec Alexei Ermakov (CWI Amsterdam) et Bálint Tóth, journal of Statistical Physics, 91, 845-870 (1998) (paper.ps.gz)

26. A counterexample to the hot spots conjecture en collaboration avec Krzysztof Burdzy, Annals of Mathematics 149, 309-317 (1999) (Abstract)

27. Intersection exponents for planar Brownian motion, en collaboration avec Greg Lawler (Duke University), Annals of Probability 27, 1601-1642 (1999) (paper.ps.gz)

28. Universality for conformally invariant intersection exponents, en collaboration avec Greg Lawler, J. Europ. Math. Soc. 2, 291-328 (2000). (paper.ps.gz)

29. Reflection and coalescence between independent one-dimensional Brownian paths, en collaboration avec Florin Soucaliuc (Université Paris-Sud) et Bálint Tóth, Ann. Inst. Henri Poincaré 36 509-545 (2000) (paper.ps.gz)

30. Values of Brownian intersection exponents I: Half-plane exponents, en collaboration avec Greg Lawler et Oded Schramm (Weizmann Institute & Microsoft Research), math.PR/9911084, Acta Mathematica, 187, 237-273 (2001).

31. Values of Brownian intersection exponents II: Plane exponents, en collaboration avec Greg Lawler et Oded Schramm, math.PR/0003156, Acta Mathematica, 187, 275-308 (2001)

32. Values of Brownian intersection exponents III: Two-sided exponents, en collaboration avec Greg Lawler et Oded Schramm, math.PR/0005294, Annales Inst. Henri Poincaré PR 38, 109-123 (2002)

33. Analyticity of intersection exponents for planar Brownian motion, en collaboration avec Greg Lawler et Oded Schramm, math.PR/0005295 , Acta Mathematica, vol. 189, 179-201 (2002)

34. Critical exponents, conformal invariance and planar Brownian motion, math.PR/0007042, Proceedings of the 3rd Europ. Congress Math., Prog. Math. 202, Birhäuser, 87-103 (2001)

35. The dimension of the planar Brownian frontier is 4/3, en collaboration avec Greg Lawler et Oded Schramm, math.PR/0010165, Math. Res. Lett. 8, 401-411 (2001) ( Nota Bene)

36. Hydrodynamic equation for a deposition model, en collaboration avec Bálint Tóth, math.PR/0012232, In: In and out of equilibrium. Probability with a physics flavor, V. Sidoravicius Ed., Progress in Probability 51, Birkhäuser, 227-248 (2002)

37. Sharp estimates for Brownian non-intersection probabilities, en collaboration avec Greg Lawler et Oded Schramm, math.PR/0101247, In: In and out of equilibrium. Probability with a physics flavor, V. Sidoravicius Ed., Progress in Probability 51, Birkhäuser, 113-131 (2002)

38. One-arm exponent for critical 2D percolation, en collaboration avec Greg Lawler et Oded Schramm, Electronic Journal of Probability 7, paper no.2 (2002)

39. Critical exponents for two-dimensional percolation, en collaboration avec Stas Smirnov, math.PR/0109120, Math. Res. Lett. 8, 729-744 (2001).

40. A note on reflecting Brownian motions, en collaboration avec Florin Soucaliuc, Electronic Communications in Probability 7, paper no.12, 117-122 (2002)

41. Conformal invariance of planar loop-erased random walks and uniform spanning trees, en collaboration avec Greg Lawler et Oded Schramm, math.PR/0112234, Ann. Prob. 32 , 939-995 (2004).

42. On the scaling limit of planar self-avoiding walk, en collaboration avec Greg Lawler et Oded Schramm, math.PR/0204277 to appear in Fractal geometry and application, A jubilee of Benoit Mandelbrot,
Part 2, 339--364, Proc. Sympos. Pure Math., 72, Part 2, Amer. Math. Soc., Providence, RI, 2004.

43. Random planar curves and Schramm-Loewner evolutions, math.PR/0303354, Lecture notes from the 2002 Saint-Flour summer school, Springer, L.N. Math. 1840, 107-195, 2004.

44. Conformal restriction. The chordal case, en collaboration avec Greg Lawler et Oded Schramm, math.PR/0209343, J. Amer. Math. Soc. 16, 917-955 (2003).

45. Conformal restriction, highest-weight representations and SLE, en collaboration avec Roland Friedrich, math-ph/0301018, Comm. Math. Phys., 243, 105-122 (2003) (the corresponding anouncement math.PR/0209382 has appeared in C.R. Ac. Sci. Paris Ser. I Math 335, 947-952 (2002)).

46. Girsanov's Theorem for SLE(kappa,rho) processes, intersection exponents and hiding exponents, Ann. Fac. Sci. Toulouse, 13, 121-147 (2004).

47. The Brownian loop-soup, en collaboration avec Greg Lawler, math.PR/0304419, Probab. Th. Rel. Fields 128, 565-588 (2004).

48. Conformal restriction and related questions, Probability Surveys 2, 145-190 (2005)

49. SLEs as boundaries of clusters of Brownian loops, math.PR/0308164, C. R. Ac. Sci. Paris Ser. I Math. 337, 481-486 (2003)

50. Some mathematical aspects of the scaling limit of critical two-dimensional systems, in Proceedings of Statphys XXII, Pramana J. Physics 64, 757-773 (2005)

51. SLE, Conformal Restriction, Loops, in Proceedings of the 4th EMS Congress Stockholm 2004, EMS Publishing house,
pp. 515-528 (2005), Abstract

52. Some recent aspects of conformally invariant systems, Les Houches summer school lecture notes July 2005, math.PR/0511268.

53. The conformally invariant measure on self-avoiding loops,
math.PR/0511605, to appear in J. Amer. Math.Soc.